The fine structure of the stationary distribution for a simple Markov process

A3 Book section, Chapters in research books


Internal Authors/Editors


Publication Details

List of Authors: Andreas Anckar, Göran Högnäs
Editors: Gregory Budzban, Harry Randolph Hughes,
Henri Schurz
Place: Carbondale, IL
Publication year: 2016
Journal: Contemporary Mathematics
Publisher: American Mathematical Society
Book title: Probability on Algebraic and Geometric Structures
Title of series: Contemporary Mathematics
Volume number: 668
Start page: 14
End page: 25
ISBN: 978-1-4704-1945-5
eISBN: 978-1-4704-3473-1
ISSN: 0271-4132


Abstract

We study the fractal properties of the stationary distrubtion π for a simple Markov process on R. We will give bounds for the Hausdorff dimension of π, and lower bounds for the multifractal spectrum of π. Additionally, we will provide a method for numerically estimating these bounds.


Keywords

Fractals, Hausdorff dimension, Markov chains

Last updated on 2019-15-11 at 04:29